# SDR DALA2018021700971

- Difficulty date: February 17, 2018
- Submitted: February 18, 2018
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 68,959 hours, 49,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SIDEWALL EMERGENCY SIGN HAS ONE LAMP INOPERATIVE.   REPLACED THE LAMP IAW AMM 33-53. OPS NORMAL.
